# SDR UPS01835029

- Difficulty date: February 22, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN EMERGENCY EXIT BATTERY LOW.  REMOVED AND REPLACED EMERGENCY EXIT BATTERY PACK.  OK FOR SERVICE.
